# SDR MALA000378

- Difficulty date: July 5, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N535XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2371
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31050105
- Part serial: 1451
- Condition: Dislodged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVACUATION SLIDE ACCIDENTALLY FELL FROM MOUNTING.  MAINTENANCE REPLACED EVAC SLIDE.  SECURITY GOOD.
